# SDR VNAA2013030100001

- Difficulty date: March 1, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 20,959 hours, 21,169 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 32144424
- Part serial: 3294
- Condition: Failed
- Location: Anti-Ice Sys
- Part time: 20,959 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED A LEFT WING ANTI-ICE CAUTION MESSAGE.  CREW ABORTED TAKEOFF AND RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED, REPLACED, AND OPERATIONAL CHECKED THE LEFT MODULATING SHUT OFF VALVE USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
